# SDR ZW0A0301101

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 10,733 hours, 5,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7732
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS INOP IN ROW 16 THROUGH 25.  REPLACED SEVERAL LAMPS IN EGRESS LIGHT SYSTEM AND OPS CHECK NORMAL PER MM.  LAST CHECK-C STL 5-20-02.  --CLOSED--
